| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was able to duplicate the reported issue.The cause of the reported issue was isolated to the therapy connector and replaced to resolve the issue.The device passed functional and performance testing and was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device would not charge the pads.In this state, the device may be unable to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.